Alert archive / Oklahoma / Flash Flood Warnings in 2015
Flash Flood Warning 31, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at May 10, 2015, 4:31 PM CDT for 4 counties in Oklahoma. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2015, 4:31 PM CDT (21:31 UTC)
- Expired
- May 10, 2015, 10:03 PM CDT
- In force
- 6 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Carter County, OK, Johnston County, OK, Love County, OK, Marshall County, OK
The radar
The Dallas/Ft Worth radar (KFWS), 149 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 6:02 PM CDT | FLASH FLOOD | Madill, OK | AT LEAST 6 INCHES OF WATER COVERING ROADWAYS FROM EXCESSIVE RAINFALL. 3.8 INCHES OF TOTAL RAINFALL SINCE MIDNIGHT ACCORDING TO THE MADILL MESONET SITE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 91 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 9.5 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2108 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 628 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 259 m²/s²
- 0-3 km storm-relative helicity
- 279 m²/s²
- Significant tornado parameter
- 2.8
- Supercell composite
- 14.7
The text
As transmitted, in the capitals the NWS used until 2016.
325
WGUS54 KOUN 102131
FFWOUN
OKC019-069-085-095-110030-
/O.NEW.KOUN.FF.W.0031.150510T2131Z-150511T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
431 PM CDT SUN MAY 10 2015
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN JOHNSTON COUNTY IN SOUTHEASTERN OKLAHOMA...
SOUTHEASTERN LOVE COUNTY IN SOUTHERN OKLAHOMA...
SOUTHEASTERN CARTER COUNTY IN SOUTHERN OKLAHOMA...
MARSHALL COUNTY IN SOUTHEASTERN OKLAHOMA...
* UNTIL 730 PM CDT
* AT 429 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN FROM KINGSTON AND MARIETTA....DOWN TO THE WEST OF
GAINESVILLE TEXAS. THIS ACTIVITY WILL MOVE NORTHEAST INTO FAR
SOUTH-CENTRAL OKLAHOMA WHERE MINIMAL AMOUNTS OF HEAVY RAIN WILL
PRODUCE FLASH FLOODING.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ARDMORE...MADILL...TISHOMINGO...MARIETTA...KINGSTON...DICKSON...
MANNSVILLE...RAVIA...THACKERVILLE...MILBURN...OVERBROOK...
RUSSETT...LEBANON...FILLMORE...LITTLE CITY...LAKE MURRAY...
BURNEYVILLE...WILLIS...NORTHERN LAKE TEXOMA AND OAKLAND.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3376 9719 3385 9717 3392 9721 3386 9726
3389 9731 3386 9733 3388 9733 3382 9738
3383 9745 3434 9685 3431 9641 3387 9679
3385 9686 3396 9692 3395 9699 3387 9700
3385 9709 3382 9705 3372 9712
$$
112 follow-up statements
739
WGUS54 KOUN 110013
FFWOUN
OKC019-069-085-095-110330-
/O.EXT.KOUN.FF.W.0031.000000T0000Z-150511T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
713 PM CDT SUN MAY 10 2015
THE NATIONAL WEATHER SERVICE IN NORMAN HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
SOUTHERN JOHNSTON COUNTY IN SOUTHEASTERN OKLAHOMA...
SOUTHEASTERN LOVE COUNTY IN SOUTHERN OKLAHOMA...
SOUTHEASTERN CARTER COUNTY IN SOUTHERN OKLAHOMA...
MARSHALL COUNTY IN SOUTHEASTERN OKLAHOMA...
* UNTIL 1030 PM CDT
* AT 712 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORM PRODUCING
HEAVY RAIN FROM MARIETTTA TO TISHOMINGO. ONE TO FOUR INCHESOF RAIN
HAVE FALLEN SINCE MIDNIGHT.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ARDMORE...MADILL...TISHOMINGO...MARIETTA...KINGSTON...DICKSON...
MANNSVILLE...RAVIA...THACKERVILLE...MILBURN...OVERBROOK...
RUSSETT...LEBANON...FILLMORE...LITTLE CITY...LAKE MURRAY...
BURNEYVILLE...WILLIS...NORTHERN LAKE TEXOMA AND OAKLAND.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA THROUGH 1030 PM THIS EVENING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3376 9719 3385 9717 3392 9721 3386 9726
3389 9731 3386 9733 3388 9733 3382 9738
3383 9745 3434 9685 3431 9641 3387 9679
3385 9686 3396 9692 3395 9699 3387 9700
3385 9709 3382 9705 3372 9712
$$
MBS393
WGUS74 KOUN 110303
FFSOUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1003 PM CDT SUN MAY 10 2015
OKC019-069-085-095-110312-
/O.CAN.KOUN.FF.W.0031.000000T0000Z-150511T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JOHNSTON OK-LOVE OK-CARTER OK-MARSHALL OK-
1003 PM CDT SUN MAY 10 2015
...THE FLASH FLOOD WARNING FOR SOUTHERN JOHNSTON...SOUTHEASTERN
LOVE...SOUTHEASTERN CARTER AND MARSHALL COUNTIES IS CANCELLED...
THE HEAVY RAIN HAS ENDED. FLOODING IS STILL A THREAT FROM DAYS OF
HEAVY RAINFALL. AN AREAL FLOOD WARNING REMAINS IN EFFECT UNTIL 945
AM MONDAY MORNING.
LAT...LON 3376 9719 3385 9717 3392 9721 3386 9726
3389 9731 3386 9733 3388 9733 3382 9738
3383 9745 3434 9685 3431 9641 3387 9679
3385 9686 3396 9692 3395 9699 3387 9700
3385 9709 3382 9705 3372 9712
$$
MBSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 10, 4:17 PM CDT, 14 minutes earlier.
Area forecast discussion, May 10, 4:17 PM CDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
417 PM CDT SUN MAY 10 2015
.DISCUSSION...
SHOWERS AND THUNDERSTORMS ARE ATTEMPTING TO DEVELOP AHEAD OF AND
BEHIND A COLD FRONT. THESE STORMS ARE STRUGGLING TO DEVELOP.
PRIMARY THREAT...IF THEY INTENSIFY...WILL BE HAIL AND WIND. THE
TORNADO THREAT LOOKS LOW...AND LOOKS GREATEST ACROSS SOUTHEAST
OKLAHOMA. MORE WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE
ACROSS SOUTHEAST OKLAHOMA...WHERE FLOODING WILL BE AN ONGOING
ISSUE. FLASH FLOOD WATCH WILL CONTINUE AS ANY ADDITIONAL RAIN WILL
CAUSE FLOODING.
BEHIND THE FRONT...EXPECT SEASONABLY COOL WEATHER ON MONDAY AND
TUESDAY. A SHORT WAVE TROUGH AND ASSOCIATED ISENTROPIC LIFT IS
EXPECTED TO BRING WIDESPREAD SHOWERS AND THUNDERSTORMS ACROSS THE
AREA LATE TUESDAY INTO EARLY THURSDAY. FORECAST INSTABILITY AND SHEAR
APPEAR TO BE MEAGER...THEREFORE THE SEVERE WEATHER RISK LOOKS
LIMITED. THERE MIGHT BE A BRIEF LULL IN PRECIPITATION LATE THURSDAY
INTO FRIDAY AS SHORT WAVE RIDGING MOVES INTO THE REGION.
A MORE SIGNIFICANT WAVE MAY APPROACH THE AREA BY NEXT WEEKEND WITH
MORE WIDESPREAD SHOWERS AND THUNDERSTORMS SATURDAY INTO SUNDAY. THE
FORECAST INSTABILITY AND SHEAR LOOK GREATER WITH THIS WAVE...SO SEVERE
WEATHER WILL BE POSSIBLE.
DUE TO THE SATURATED SOILS...FLOODING WILL BE A SIGNIFICANT
CONCERN WITH ANY ADDITIONAL RAIN THIS WEEK!
MAHALE
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 51 70 49 72 / 20 0 0 0
HOBART OK 49 69 48 71 / 10 0 0 10
WICHITA FALLS TX 54 72 52 72 / 10 0 0 20
GAGE OK 43 68 43 71 / 0 0 0 0
PONCA CITY OK 48 69 45 72 / 30 0 0 0
DURANT OK 59 74 54 73 / 80 10 10 20
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH THROUGH MONDAY MORNING FOR OKZ026-028>032-039>043-
045>048-050>052.
TX...FLOOD WATCH THROUGH MONDAY MORNING FOR TXZ090.
&&
84/10Hazardous weather outlook, May 10, 3:40 PM CDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 340 PM CDT SUN MAY 10 2015 OKZ004>048-050>052-TXZ083>090-112030- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 340 PM CDT SUN MAY 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THROUGH TONIGHT... .THUNDERSTORMS... THERE IS AN ENHANCED RISK OF SEVERE STORMS ACROSS EXTREME SOUTHEAST OKLAHOMA WITH A SLIGHT RISK COVERING CENTRAL PARTS OF OKLAHOMA. LOCATION... THE ENHANCED RISK AREA GENERALLY COVERS ATOKA AND BRYAN COUNTIES. THE SLIGHT RISK AREA IS GENERALLY EAST OF A LINE EXTENDING FROM PONCA CITY AND PERRY...TO OKLAHOMA CITY...TO DUNCAN AND WAURIKA. TIMING... THROUGH MIDNIGHT TONIGHT. IMPACTS... TORRENTIAL RAINFALL AND FLOODING... LARGE HAIL UP TO TENNIS BALL SIZE... DAMAGING WINDS 70 TO 80 MPH... A FEW TORNADOES POSSIBLE MAINLY IN THE ENHANCED RISK AREA... .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN THE RISK AREAS SHOULD BE ALERT FOR SEVERE WEATHER OPERATIONS THROUGH THIS EVENING. DISCUSSION... THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE AHEAD OF A COLD FRONT THAT WILL MOVE SLOWLY...NORTHWEST TO SOUTHEAST...OVER OKLAHOMA AND NORTHERN TEXAS. THERE ARE QUESTIONS ABOUT HOW MUCH INSTABILITY CAN BE REALIZED...BUT THE LATEST DATA SUPPORT THE GREATEST RISK FOR REDEVELOPMENT IN THE SLIGHT AND ENHANCED RISK AREAS. INITIATION COULD OCCUR NEAR INTERSTATE-35. ALTHOUGH FLASH FLOODING RAINS WILL BE THE PRIMARY CONCERN...LARGE HAIL AND DAMAGING WINDS WILL ALSO BE COMMON. THE TORNADO THREAT WILL BE LOW AND MAINLY CONFINED TO THE ENHANCED RISK AREA OF SOUTHEAST OKLAHOMA. ALTHOUGH THE SEVERE THREAT WILL DIMINISH AFTER MIDNIGHT TONIGHT... STORMS MAY LINGER IN PARTS OF SOUTHERN AND SOUTHEASTERN OKLAHOMA... SOUTHEAST OF AN ARDMORE TO ADA TO HOLDENVILLE LINE...CAPABLE OF VERY HEAVY RAINFALL AND POSSIBLE FLOODING. .HEAVY RAIN... HEAVY RAINFALL...ESPECIALLY OVER AREAS SOUTH AND EAST OF INTERSTATE-44 WILL LEAD TO ADDITIONAL FLOODING AND FLASH FLOODING THROUGH TONIGHT. MANY CREEKS RIVERS ARE ALREADY IN FLOOD AND ANY ADDITIONAL RAINFALL WILL WORSEN THE SITUATION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH FRIDAY... .THUNDERSTORMS... STORM CHANCES RETURN TO THE FORECAST LATE TUESDAY NIGHT THROUGH NEXT WEEKEND. SEVERE STORM POTENTIAL WILL EXIST ALONG WITH ADDITIONAL FLOODING PROBLEMS. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. MBS
In the hours before
Special weather statement, May 10, 12:58 PM CDT, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1258 PM CDT SUN MAY 10 2015
OKZ052-101830-
BRYAN OK-
1258 PM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BRYAN COUNTY UNTIL 130 PM
CDT...
AT 1256 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST
OF DENISON...MOVING NORTHEAST AT 60 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
DURANT...COLBERT...BOKCHITO...ACHILLE...KEMP...ARMSTRONG...HENDRIX...
BLUE...UTICA...ALBANY...CARTWRIGHT AND CALERA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3376 9626 3377 9627 3377 9629 3373 9631
3372 9631 3368 9635 3378 9643 3377 9650
3382 9653 3382 9658 3383 9658 3414 9636
3408 9614 3395 9602
TIME...MOT...LOC 1756Z 218DEG 50KT 3370 9653
AUSTINSpecial weather statement, May 10, 1:01 PM CDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
101 PM CDT SUN MAY 10 2015
OKZ008-012-013-101830-
NOBLE OK-KAY OK-GARFIELD OK-
101 PM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN NOBLE...WESTERN KAY AND
SOUTHEASTERN GARFIELD COUNTIES UNTIL 130 PM CDT...
AT 100 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
7 MILES NORTHEAST OF BRAMAN TO 4 MILES NORTH OF BILLINGS TO NEAR
COVINGTON...MOVING NORTHEAST AT 35 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
BLACKWELL...TONKAWA...GARBER...COVINGTON...BILLINGS...BRAMAN...
DOUGLAS...CHILOCCO...LUCIEN...BLACKWELL LAKE...CERES...HAYWARD AND
PECKHAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3622 9738 3623 9782 3658 9745 3700 9740
3700 9702
TIME...MOT...LOC 1800Z 218DEG 32KT 3698 9723 3659 9743 3631 9757Special weather statement, May 10, 1:32 PM CDT, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
132 PM CDT SUN MAY 10 2015
OKZ008-013-101900-
NOBLE OK-KAY OK-
132 PM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN NOBLE AND KAY COUNTIES
UNTIL 200 PM CDT...
AT 128 PM CDT...A LINE OF STRONG THUNDERSTORMS WERE ALONG A LINE
EXTENDING FROM 6 MILES EAST OF BRAMAN TO 4 MILES EAST OF
BILLINGS...MOVING NORTHEAST AT 35 MPH. FUNNEL CLOUDS HAVE BEEN
REPORTED AND WILL CONTINUE TO BE LIKELY WITH THESE STORMS. THE
THREAT FOR A TORNADO THROUGH 2 PM REMAINS VERY LOW.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3678 9675 3677 9682 3674 9683 3675 9689
3668 9693 3670 9703 3669 9705 3660 9704
3659 9706 3659 9704 3660 9691 3656 9689
3656 9690 3651 9703 3644 9704 3637 9739
3700 9732 3700 9675
TIME...MOT...LOC 1828Z 216DEG 29KT 3695 9722 3651 9737Special weather statement, May 10, 1:51 PM CDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
151 PM CDT SUN MAY 10 2015
OKZ051-052-101930-
BRYAN OK-MARSHALL OK-
151 PM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BRYAN AND SOUTHEASTERN
MARSHALL COUNTIES UNTIL 230 PM CDT...
AT 148 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF POTTSBORO...MOVING NORTHEAST AT 40 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
DURANT...COLBERT...ACHILLE...SILO...MEAD...ARMSTRONG...WOODVILLE...
EASTERN LAKE TEXOMA...CARTWRIGHT...CALERA AND MCBRIDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3382 9653 3382 9658 3385 9663 3389 9659
3390 9663 3392 9666 3391 9668 3386 9669
3383 9671 3382 9675 3383 9677 3385 9678
3411 9651 3404 9629 3390 9623 3378 9644
3377 9650
TIME...MOT...LOC 1848Z 227DEG 33KT 3373 9676
AUSTINSpecial weather statement, May 10, 2:07 PM CDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 207 PM CDT SUN MAY 10 2015 OKZ042-043-046>048-051-101945- ATOKA OK-CARTER OK-COAL OK-PONTOTOC OK-MARSHALL OK-JOHNSTON OK- 207 PM CDT SUN MAY 10 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ATOKA...EAST CENTRAL CARTER...SOUTHWESTERN COAL...SOUTH CENTRAL PONTOTOC...NORTHWESTERN MARSHALL AND JOHNSTON COUNTIES UNTIL 245 PM CDT... AT 205 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MANNSVILLE... MOVING NORTHEAST AT 55 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... FREQUENT CLOUD TO GROUND LIGHTNING... LOCATIONS IMPACTED INCLUDE... MADILL...TISHOMINGO...DICKSON...MANNSVILLE...RAVIA...WAPANUCKA... MILBURN...BROMIDE...REAGAN...RUSSETT...PONTOTOC...FILLMORE... CONNERVILLE AND OAKLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3402 9684 3415 9701 3459 9665 3437 9628 TIME...MOT...LOC 1905Z 231DEG 48KT 3417 9685 AUSTIN
Special weather statement, May 10, 2:45 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
245 PM CDT SUN MAY 10 2015
OKZ047-050>052-102030-
BRYAN OK-LOVE OK-MARSHALL OK-JOHNSTON OK-
245 PM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BRYAN...SOUTHEASTERN
LOVE...MARSHALL AND SOUTHEASTERN JOHNSTON COUNTIES UNTIL 330 PM
CDT...
AT 243 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR MADILL TO 3 MILES SOUTHWEST OF LEBANON TO NEAR CALLISBURG...
MOVING NORTHEAST AT 35 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
FLOODING RAINFALL...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
MADILL...KINGSTON...COLBERT...SILO...MEAD...NIDA...LAKE TEXOMA...
LEBANON...LITTLE CITY...WOODVILLE...WILLIS...CARTWRIGHT...OAKLAND AND
MCBRIDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3388 9709 3416 9682 3415 9639 3381 9652
3384 9662 3389 9659 3392 9666 3383 9671
3383 9676 3387 9681 3385 9685 3395 9691
3395 9698 3385 9702 3385 9709 3382 9705
3380 9709 3372 9711 3373 9711
TIME...MOT...LOC 1943Z 239DEG 29KT 3406 9680 3394 9695 3370 9704
AUSTINThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:11 PM CDT | Tornado Warning | OUN | Bryan, Johnston, Marshall | 34 min |
| May 9, 7:21 PM CDT | Severe Thunderstorm Warning | OUN | Grady, Jefferson, Stephens | 39 min |
| May 9, 7:23 PM CDT | Flash Flood Warning | OUN | Comanche, Cotton, Grady, Jefferson, Stephens | 112 min |
| May 9, 7:33 PM CDT | Tornado Warning | OUN | Atoka, Bryan | 27 min |
| May 9, 7:41 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Tillman | 11 min |
| May 9, 7:44 PM CDT | Tornado Warning | OUN | Atoka, Bryan | 31 min |
| May 9, 7:59 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan | 30 min |
| May 9, 7:59 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Grady, McClain, Stephens | 46 min |
| May 9, 8:24 PM CDT | Special Weather Statement | OUN | Atoka | 36 min |
| May 9, 8:25 PM CDT | Flash Flood Warning | OUN | Carter, Cleveland, Garvin, McClain, Murray, Pontotoc and 2 more | 3 hr |
| May 9, 8:32 PM CDT | Special Weather Statement | OUN | Custer | 28 min |
| May 9, 8:44 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain, Murray, Pottawatomie | 46 min |
| May 9, 9:06 PM CDT | Special Weather Statement | OUN | Custer | 24 min |
| May 9, 9:07 PM CDT | Special Weather Statement | OUN | Atoka | 23 min |
| May 9, 9:23 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Garvin, Murray, Pontotoc | 52 min |
| May 9, 9:32 PM CDT | Flash Flood Warning | OUN | Coal, Garvin, Hughes, McClain, Murray, Pontotoc and 2 more | 3 hr |
| May 9, 10:16 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Pontotoc | 44 min |
| May 9, 10:38 PM CDT | Special Weather Statement | OUN | Harper | 37 min |
| May 9, 10:41 PM CDT | Severe Thunderstorm Warning | OUN | Johnston, Murray, Pontotoc | 49 min |
| May 9, 10:51 PM CDT | Special Weather Statement | OUN | Hughes | 24 min |
| May 9, 11:22 PM CDT | River Flood Warning | OUN | Hughes, Seminole | 58 hr |
| May 9, 11:34 PM CDT | Special Weather Statement | OUN | Coal | 26 min |
| May 10, 12:03 AM CDT | Special Weather Statement | OUN | Coal | 42 min |
| May 10, 12:17 AM CDT | River Flood Warning | OUN | Caddo, Garvin, Grady | 51 hr |
| May 10, 3:15 AM CDT | River Flood Warning | OUN | Atoka | 4 days |
| May 10, 5:04 AM CDT | Special Weather Statement | OUN | Comanche, Greer, Jackson, Kiowa, Tillman | 56 min |
| May 10, 5:35 AM CDT | River Flood Warning | OUN | Hughes | 12 hr |
| May 10, 5:37 AM CDT | Special Weather Statement | OUN | Carter, Jefferson, Stephens | 53 min |
| May 10, 5:58 AM CDT | Special Weather Statement | OUN | Caddo, Kiowa, Washita | 32 min |
| May 10, 7:30 AM CDT | Special Weather Statement | OUN | Seminole | 30 min |
| May 10, 8:02 AM CDT | Flash Flood Warning | OUN | Hughes, Pontotoc, Seminole | 3 hr |
| May 10, 8:05 AM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc, Seminole | 40 min |
| May 10, 8:12 AM CDT | Special Weather Statement | OUN | Bryan | 33 min |
| May 10, 8:30 AM CDT | Severe Thunderstorm Warning | OUN | Hughes | 45 min |
| May 10, 9:03 AM CDT | River Flood Warning | OUN | Lincoln, Oklahoma, Pottawatomie | 10 hr |
| May 10, 12:09 PM CDT | Special Weather Statement | OUN | Marshall | 36 min |
| May 10, 12:29 PM CDT | Special Weather Statement | OUN | Kay | 31 min |
| May 10, 12:30 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Love, Marshall, Murray | 45 min |
| May 10, 12:35 PM CDT | Special Weather Statement | OUN | Garfield | 25 min |
| May 10, 12:54 PM CDT | Special Weather Statement | OUN | Coal, Johnston | 51 min |
| May 10, 12:58 PM CDT | Special Weather Statement | OUN | Bryan | 32 min |
| May 10, 1:01 PM CDT | Special Weather Statement | OUN | Kay | 29 min |
| May 10, 1:05 PM CDT | Flash Flood Warning | OUN | Carter, Johnston, Love, Marshall | 3 hr |
| May 10, 1:32 PM CDT | Special Weather Statement | OUN | Kay | 28 min |
| May 10, 1:51 PM CDT | Special Weather Statement | OUN | Bryan | 39 min |
| May 10, 2:02 PM CDT | Flash Flood Warning | OUN | Atoka, Bryan, Johnston, Marshall | 8 hr |
| May 10, 2:07 PM CDT | Special Weather Statement | OUN | Johnston | 38 min |
| May 10, 2:45 PM CDT | Special Weather Statement | OUN | Marshall | 45 min |
| May 10, 3:31 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Hughes, Johnston | 44 min |
| May 10, 4:00 PM CDT | Severe Thunderstorm Warning | OUN | Bryan | 45 min |
| May 10, 4:09 PM CDT | Tornado Warning | OUN | Bryan | 36 min |
| May 10, 4:37 PM CDT | Severe Thunderstorm Warning | OUN | Bryan | 23 min |
| May 10, 4:45 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Love, Marshall | 30 min |
| May 10, 4:47 PM CDT | Special Weather Statement | OUN | Marshall | 28 min |
| May 10, 4:57 PM CDT | Special Weather Statement | OUN | Atoka, Bryan | 48 min |
| May 10, 4:58 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Johnston, Marshall | 32 min |
| May 10, 5:10 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan | 50 min |
| May 10, 5:17 PM CDT | Special Weather Statement | OUN | Love, Marshall | 28 min |
| May 10, 5:23 PM CDT | Severe Thunderstorm Warning | OUN | Bryan, Johnston, Marshall | 37 min |
| May 10, 5:50 PM CDT | Special Weather Statement | OUN | Cleveland, McClain | 25 min |
| May 10, 5:53 PM CDT | Flash Flood Warning | OUN | Atoka, Bryan, Coal, Johnston | 4 hr |
| May 10, 5:55 PM CDT | Tornado Warning | OUN | Atoka | 23 min |
| May 10, 6:00 PM CDT | Special Weather Statement | OUN | Marshall | 45 min |
| May 10, 6:05 PM CDT | Areal Flood Advisory | OUN | Cleveland, Garvin, Grady, Lincoln, McClain, Oklahoma and 2 more | 115 min |
| May 10, 6:23 PM CDT | Special Weather Statement | OUN | Love | 52 min |
| May 10, 6:45 PM CDT | Special Weather Statement | OUN | Atoka | 45 min |
| May 10, 6:51 PM CDT | Severe Thunderstorm Warning | OUN | Atoka | 39 min |
| May 10, 6:53 PM CDT | Special Weather Statement | OUN | Jefferson | 37 min |
Nearby
Flash Flood Warnings in Oklahoma, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.